# SDR SWAA2022060911102

- Difficulty date: May 24, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 143A5410U174
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT ANGLE AT BS380+6 LBL12 WL 208 / [01] FLOOR SUPPORT ANGLE AT BS 380+6 LBL12 WL208 FOUND TO BE OUT OF LIMITS; NO SRM ALLOWABLE DAMAGE FOR THE AREA; REMOVED FLOOR SUPPORT ANGLE BS 380-400 LBL12 WL 208 PER SRM 51-10-02-0G-0 STEP 9 AND SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1;[03] LOCATED AND DRILLED NEW FLOOR SUPPORT ANGLE AT BS 380 - BS 400 LBL 12 WL 208 IAW SRM 51-40-05-0G-0 AND DWG 143A5400. OK TO INSTALL;[04] INSTALLED NEW FLOOR SUPPORT ANGLE AT BS 380 - BS 400 LBL 12 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 143A5400;[05] INSPECTED ACTION 3;4;[06] INSPECTION COMPLETE
